Don't take life too seriously: it's just a temporary situation

Bibliografia

Elenco dei libri e degli articoli dai quali sono tratte le informazioni presenti nella sezione matematica.

  • Sobel, Dava;  Longitudine, Milano, Rizzoli, 1995.
  • Sorli, Ronald M.;  Algorithms in the Study of Multiperfect and Odd Perfect Numbers, Sydney, tesi di laurea presso University of Technology, 2003.
  • Soundararajan, K.;  "Small gaps between prime numbers: the work of Goldston-Pintz-Yildirim" in Bulletin of the American Mathematical Society, n. 44, 2007, pag. 1 – 18.
  • Stanley, Richard P.;  Enumerative Combinatorics, Cambridge University Press, vol II, 1999.
  • Stanley, Richard P.;  Enumerative Combinatorics, Cambridge University Press, vol. I, 1997.
  • Stewart, Ian;  Domare l’infinito, Torino, Bollati Boringhieri, 2011 -

    trad. di Taming the Infinite, Quercus Publishing, 2007

  • Stewart, Ian;  I grandi problemi della matematica, Torino, Einaudi, 2014 -

    trad. di The Great Mathematical Problems, Joat Enterprises, 2013

  • Stewart, Ian;  Professor Stewart’s Cabinet of Mathematical Curiosities, Basic Books, 2009.
  • Stewart, Ian;  Tall, David;  Algebraic Number Theory and Fermat’s Last Theorem, CRC Press, IV ediz., 2016.
  • Stillwell, John;  Yearning for the Impossible, A.K. Peters, 2006.
  • Straus, E.G.;  Subbarao, M.V.;  "On Exponential Divisors" in Duke Mathematical Journal, n. 4, 1974, pag. 465 – 471.
  • Sun, Zhi-Wei;  "Conjectures involving arithmetical sequences" in Number Theory: Arithmetic in Shangri-La, Singapore, World Scientific Publishing Company, Proceeding of 6th China-Japan Seminar, editori Shigeru Kanemitsu, Hongze Li e Jianya Liu, 2013.
  • Sun, Zhi-Wei;  "On integers not of the form ± pa ± qb" in Proc. Amer. Math. Soc., vol. 128, n. 4, 2000, pag. 997 – 1002.
  • Surányi, János;  Topics in the Theory of Numbers, Springer, 2003.
  • Szpiro, George G.;  Kepler’s Conjecture, Hoboken, John Wiley & Sons, 2003.
  • Thue, Axel;  "Über Annäherungswerte Algebraischer Zahlen" in J. Reine Angew. Math., n. 135, pag. 284 – 305, 1909..
  • Tijdeman, Robert;  "On the equation of Catalan" in Acta Arith., n. 29 (2), 1976, pag. 197 – 209.
  • Trigg, C.W.;  "Palindromic Cubes" in Mathematics Magazine, Vol. 34, Marzo 1961.
  • Tóth, G.;  "Bellman’s Problem" in Középiskolai Matematikai Lapok, n. 65, 1982.
  • Vajda, Steven;  Fibonacci and Lucas Numbers, and the Golden Section, Mineola, New York, Dover, 2008.